# SDR HEEA077455

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 992 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 535
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 INDICATOR NEEDLE STICKS INTERMITTENTLY AT 700 DURING START.
